# SDR 9516369882

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Syst
- Condition: Malfunctioned
- Location: Empenage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED INTERMITTENTLY WITH TAIL DE-ICE ACTIVATED.  AIRCRAFT DIVERTED TO FSD AND LANDED WITHOUT INCIDENT.  REPLACED TAIL SHUTOFF VALVE, PRESSURE SWITCH, AND AIRFOIL PRESSURE DELAY RELAY AND OPERATIONAL TEST GOOD.
